# SDR CALA2020053100994

- Difficulty date: May 23, 2020
- Submitted: May 31, 2020
- Operation: Air carrier
- Aircraft: N36280
- Make and model: Boeing 737824
- Aircraft serial: 31598
- Aircraft time: 53,126 hours, 19,077 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Pin
- Part number: 141A48271
- Condition: Worn
- Location: R2 Window
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO ACCESS COCKPIT USING EXTERNAL FIRST OFFICERS WINDOW EMERGENCY RELEASE HANDLE.  NO AMOUNT OF PULLING RELEASES WINDOW.  AFTER FURTHER EVALUATION FOUND CAMSHAFT PIN WORN.  R & R CAM PIN ASSEMBLY & AMP.  PERFORMED EMERGENCY EXIT RELEASE ADJUSTMENT IAW AMM REF 56-12-11, CMM REF 56-10-01 & IPC REF 56-22-51.  OPERATIONS CHECK NORMAL AT THIS TIME.
